# SDR CA110711017

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B16
- Aircraft time: 5,279 hours
- Engine: Ge CF343B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 604752383
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 5,577 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUSHIONING MATERIAL USED ON A SECURING CLAMP FOR THE NR1 ENGINE DRIVEN PUMP HYD PRESSURE LINE HAD DETERIORATED, ALLOWING THE STEEL CLAMP TO CONTACT THE ALUMINUM LINE. THIS CAUSED SIGNIFICANT WEAR TO THE OUTER CIRCUMFERENCE OF THE LINE. NO LEAKAGE WAS NOTED. THE DAMAGED LINE AND CLAMP ARE TO BE REPLACED BEFORE FURTHER FLIGHT.
